# SDR SWAA2023020287281

- Difficulty date: January 2, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 71,985 hours, 42,752 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRONT SPAR LOC. FUEL BOOST PUMP BONDING ATTACH LOWER AREA IFSS 120 APROX AND WBL 88.24 APROX AT RT WING 2023-35976<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 22-FEB-23.;[02] TOOL USED ULTRASONIC EQUIPMENT PN: 45MG; SN: 130064101; DUE DATE: 12 OCT 23.;[03] TOOL USED CALIPER P/N 500-196-30; S/N A21125619 AND CAL DUE DATE 05 NOV 23.;[04] CORRECTED STEP 3 IS:TOOL USED CALIPER P/N 500-196-30; S/N A21125629AND CAL DUE DATE 05 NOV 23.;[05] REFER TO FAULT TTG8Q00H03AJ WHERE EA 23-157-00242 WAS ADDED AS A SUBTASK.;[06] COMPLETE TASK CERTIFIED
